# SDR 03FDEA00283

- Difficulty date: March 7, 2003
- Submitted: March 11, 2003
- Operation: Air carrier
- Aircraft: N68052
- Make and model: Doug DC-10-10
- Aircraft serial: 47806
- Aircraft time: 58,479 hours, 25,995 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 3 FUEL TANK HAS A CRACKED RIB (APPOX. 5 INCHES LONG) INSIDE TANK PLATE NR 634 AT STATION XORS 402, ALONG LARGE OVAL FLAPPER CHECK VALVE.  REMOVED FLIPPER DOOR FOR ACCESS IAW SRM 51-31-01,  REMOVED FLIPPER DOOR HINGE IAW SRM 51-35-01, REMOVED STIFFENER IAW SRM.51-31-01.  TRIMED CRACK AND CUT-OUT HOLE IAW SRM 51-31-01. FAB DOUBLER IAW SRM 52-20-00   FIG 33. OUT OF 7075-T6FAB DOUBLER ON TRAVELER T2/319454. NDT CRACK AND   REINSTALLED DOUBLER IAW SRM 51-31-01. INSTALLED STIFFENER IAW SRM 51-31-01.   INSTALLED FLIPPER DOOR HINGE IAW SRM 51-31-01. INSTALLED FLIPPER DOOR IAW SRM 51-  31-01.
